Mahmoud M. Mansour, Salah M. Mohamed
      A new generalized of transmuted Lindley distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 55, 2729-2748
      http://dx.doi.org/10.12988/ams.2015.52158
Copyright © 2015 Mahmoud M. Mansour and Salah M. Mohamed. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cited by (6):
G. G. Hamedani, Characterizations and Infinite Divisibility of Certain 2016-2017 Univariate Continuous Distributions II, International Mathematical Forum, 12 (2017), no. 12, 565-609 [CrossRef]
Raj Kamal Maurya, Yogesh Mani Tripathi and Manoj Kumar Rastogi, Transmuted Burr XII Distribution, Journal of the Indian Society for Probability and Statistics, (2017), 1-17 [CrossRef]
Muhammad H. Tahir and Gauss M. Cordeiro, Compounding of distributions: a survey and new generalized classes, Journal of Statistical Distributions and Applications, 3 (2016), no. 1, 13 [CrossRef]
Idika E. Okorie, Anthony C. Akpanta and Johnson Ohakwe, Transmuted Erlang-Truncated Exponential Distribution, Economic Quality Control, 31 (2016), no. 2, 71-84 [CrossRef]
Mahmoud M. Mansour, Mohammad Ahsanullah, Zohdy M. Nofal and Omar H. Khalaf, Geometric Power Lindley Poisson Distribution: Properties and Applications, Journal of Statistical Theory and Applications, 15 (2016), no. 4, 313-325 [CrossRef]
Nikolay Kyurkchiev and Svetoslav Markov, Sigmoid Functions: Some Approximation and Modelling Aspects, Some Moduli in Programming Environment Mathematica, LAP Lambert Acad. Publ., Saarbrucken, 2015 [View at Publisher]